您的位置:首页  > 论文页面

一类倒向随机微分方程g-期望的共单调次可加性

发表时间:2011-07-15  浏览量:1373  下载量:384
全部作者: 绪玉珍
作者单位: 中国矿业大学理学院
摘 要: 在倒向随机微分方程(backward stochastic differential equations, BSDE)生成元满足基本假设的条件下,通过Lp(1
关 键 词: 随机分析;g-期望;Lp空间;共单调次可加
Title: Property of g-expectation with comonotonic subadditivity for some backward stochastic differential equations
Author: XU Yuzhen
Organization: College of Sciences, China University of Mining and Technology
Abstract: In this paper, under the basic assumption of the generator, through the definition of g-expectation and conditional g-expectation in Lp(1
Key words: stochastic analysis; g-expectation; Lp space; comonotonic subadditivity
发表期数: 2011年7月第13期
引用格式: 绪玉珍. 一类倒向随机微分方程g-期望的共单调次可加性[J]. 中国科技论文在线精品论文,2011,4(13):1238-1242.
 
0 评论数 0
暂无评论
友情链接